Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Rayleigh function


Author: Nand Kishore
Journal: Proc. Amer. Math. Soc. 14 (1963), 527-533
MSC: Primary 33.25
DOI: https://doi.org/10.1090/S0002-9939-1963-0151649-2
MathSciNet review: 0151649
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. H. Lehmer, Zeros of the Bessel function $ {J_v}(x)$, Math. Comp. 1 (1943-1945), 405-407.
  • [2] -, On the maxima and minima of Bernoulli polynomials, Amer. Math. Monthly 47 (1940), 534-538. MR 0002378 (2:43a)
  • [3] -, Ann. of Math. (2) 36 (1935), 637-649. MR 1503241
  • [4] E. Lucas, Theorie des nombres.
  • [5] N. Nielsen, Traité elementaire des nombres des Bernoulli.
  • [6] G. N. Watson, A treatise on the theory of Bessel functions, Macmillan, New York, 1944. MR 0010746 (6:64a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0151649-2
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society